Sevenyears ago I was put on the Depo shot and it made me lose 20 pounds. I got off it because I lost the insurance I had at the time and it made me gain the weight back. I would like to get back on birth control since I have insurance through my job but I am nervous about it affecting me the opposite way. Does birth control usually affect people the same way as before? I was 19, I’m 26 now.
Depo shot cause weight loss again?
Question posted by An0n145 on 29 Aug 2018
Last updated on 30 August 2018 by LousArk
Not always. Your body can naturally change over time. It may not be the same as it was. No one can tell you.
Be sure you know the risks associated with Depo, & the Manufacturer's advice about not being on it longer than 2 years.
- Depo-Provera uses and safety info
- Depo-Provera information for Healthcare Professionals (includes dosage details)
- Side effects of Depo-Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.